# SDR SWAA2012112009662

- Difficulty date: November 14, 2012
- Submitted: November 20, 2012
- Operation: Air carrier
- Aircraft: N618WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 28034
- Aircraft time: 55,765 hours, 45,142 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 65C22910
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 500D JUST BELOW STRINGER 11 LT SHEAR TIE WAS FOUND TO HAVE EXISTING CRACK IN RADIUS.  REMOVED AND REPLACED SHEAR TIE AT BS 500D, FROM STRINGER S-10L AND S-13L IAW B737-300 SRM 51-40-02 AND BAC DWG.
